# SDR ASOA97028

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PV302229
- Condition: Failed
- Location: Lt Engine
- Part time: 15,878 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/MEI - FLT 7768 - EN ROUTE, LOST GREEN HYDRAULICS.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE DRIVEN  HYDRAULIC PUMP.  OPERATIONAL AND LEAK CHECKS WERE GOOD, AIRCRAFT RELEASED FOR FURTHER SERVICE.  (X)
